New integral inequalities for (s,m)- and ( \alpha ,m)-preinvex functions

  • Badreddine Meftah Docente Titular adscrito al Programa de Matemáticas. Facultad de Ciencias básicas. Universidad del Atlántico
  • Nassima Aouissi Département des Mathématiques, Faculté des mathématiques, de l'informatique et des sciences de la matière, Université 8 mai 1945 Guelma, Algeria.

Resumen

In this note, we give some estimate of the left hand side of generalized
quadrature formula of Gauss-Jacobi in the cases where $f$ and $\left|f\right| ^{\lambda }$ for $\lambda >1$, are $\left( s,m\right) $- and $
\left( \alpha ,m\right) $-preinvex functions.

Visitas al artículo

97

Descargas

La descarga de datos todavía no está disponible.

Referencias

I. Ahmad, Integral inequalities under beta function and preinvex

type functions. SpringerPlus. 5 (2016), no. 1, p. 1-6.

J. Chen and X. Huang, Some integral inequalities via $left(

h-left( alpha ,mright) right) $-logarithmically convexity. J. Comput.

Anal. Appl. 20 (2016), no. 2, 374--380.

I. Iscan, M. Aydin and S. Dikmenoglu, New integral inequalities

via harmonically convex functions. Mathematics and Statistics 3(2015), no.

, 134-140.

A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral

inequalities for generalized $(r,s,m,varphi )$-preinvex functions. European

Journal of Pure and Applied Mathematics. 10 (2017), no. 3, 495-505.

A. Kashuri and R. Liko, Generalizations of Hermite-Hadamard and

Ostrowski type inequalities for $MT_{m}$-preinvex functions. Proyecciones 36

(2017), no. 1, 45--80.

M. A. Latif and M. Shoaib, Hermite-Hadamard type integral

inequalities for differentiable $m$-preinvex and $left( alpha ,mright) $

-preinvex functions. J. Egyptian Math. Soc. 23 (2015), no. 2, 236--241.

W. Liu, New integral inequalities via $left( alpha ,mright) $

-convexity and quasi-convexity. Hacet. J. Math. Stat. 42 (2013), no. 3,

--297.

W. Liu, New integral inequalities involving beta function via

-convexity. Miskolc Math. Notes 15 (2014), no. 2, 585--591.

B. Meftah, Hermite-Hadamard's inequalities for functions whose

first derivatives are $(s,m)$-preinvex in the second sense, JNT, 10 (2016),

--65.

B. Meftah, New integral inequalities via strongly convexity.

Electronic Journal of Mathematical Analysis and Applications. 5(2017), no.

, 266-270.

B. Meftah, New integral inequalities for $s$-preinvex functions.

Int. J. Nonlinear Anal. Appl, 8 (2017), no. 1, 331-336.

M. Muddassar and A. Ali, New integral inequalities through

generalized convex functions. Punjab Univ. J. Math. (Lahore) 46 (2014), no.

, 47--51.

M. A. Noor, K. I. Noor, S. Iftikhar and M. U. Awan, Strongly

generalized harmonic convex functions and integral inequalities. Journal of

Mathematical Analysis. 7 (2016), no. 3, 66--77.

M. A. Noor, K. I. Noor, M. U. Awan and J. Li, On Hermite-Hadamard

inequalities for $h$-preinvex functions. Filomat 28 (2014), no. 7,

--1474.

M. A. Noor, K. I. Noor and S. Iftikhar. Harmonic Beta-Preinvex

Functions and Inequalities. International Journal of Analysis and

Applications, 13(2017), no. 2, 144-160.

M. E. "{O}zdemir, E. Set and M. Alomari, Integral inequalities

via several kinds of convexity. Creat. Math. Inform. 20 (2011), no. 1,

--73.

D. D. Stancu, G. Coman and P. Plaga, Analizu{a} numericu{a}

c{s}i teoria aproximu{a}rii. Vol. II. (Romanian) [Numerical analysis and

approximation theory. Vol. II] Presa Universitaru{a} Clujeanu{a},

Cluj-Napoca, 2002.

T. Weir and B. Mond, Pre-invex functions in multiple objective

optimization. J. Math. Anal. Appl. 136 (1988), no. 1, 29--38.

Publicado
2018-07-04
Sección
Artículos